# SDR 06FDEA1329

- Difficulty date: April 7, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75131
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LEFT WING TANK AT END OF STRINGER 13 DURING HFEC   INSPECTION.  LEFT WING TANK AT THE END OF STRINGER 13 CRACKED AREA REPAIR   CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
